# SDR AALA980122

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 04A35548004255
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1746 - AFTER TAKEOFF MIA DURING CLIMB-OUT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT AIR INTERRUPTED MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE STRUT OVERHEAT DETECTION ELEMENT.  NR 1 STRUT OVERHEAT DETECTION TESTS OK.  NO LEAKS FOUND IN STRUT AREA AND NO OVERHEAT WARNING ON ENGINE RUN.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
